Anybody has stopped from BCP, esp Yasmin pill?

  1. How did your body react after U stopped on birth control, like Yasmin ???

    I'm on it for almost 4mth now (1st timer BCP) and I got no result on my acne skin. I still have pimples everyday plus weight gained abt 3kg. I really wanna quit totally after my 4th pack. How long does it take to go back to normal body weight ??? it decrease my sex drive, too. Phewww...........
  2. Moved this to correct area!
  3. I'm on yasmin and I love it personally. But if you go off of it, usually the weight that you gain from the pill won't magically fall off unfortunetly... you have to work to get it off. That goes for mostly all medicine that make you gain weight.... Also, I've found that when I forget to refill my pack I get that sex drive again when I'm not taking it. It decreases the urge a lot being on it lol its a double duty birth control lol!
  4. I recently stopped taking it ... I had been taking it for about 6 months. It actually cleared up my acne really well, which took about 4 months, so you might want to give it another month or so ... I had crazy mood swings where I'd start crying over nothing for about 3 weeks after stopping. I also had hot flashes! Now I feel a lot better.
  5. Well my monthly headaches (verging on migraines) have stopped now I'm off Yasmin. I haven't dropped any weight but to be honest, losing the headaches was the No1 priority for me

    Thank God they are gone!
  6. I just got off Yasmin last month and I feel amazing! No more headaches or unbearable nausea! My face has really cleared up after stopping the pill. Yasmin gave me HORRIBLE, PAINFUL breakouts. It feels so liberating to be off this pill!!!!
  7. I havnt taken yasmin but i did used to take microgynon 20 (i think was the original name). I was on it for about a year and a half and noticed very decreased libido which really bothered me. I didnt get much pimples normally, when i was on the pill i just got the monthly hormoal one on the chin which i had always gotten before taking it. When i stopped taking it about a year ago actualy stopped, i only get them sometimes, my skin was better after stopping. I didnt gain weight on the pill so cant comment. Prehaps talk to your gp about changing pills, some other type might agree with you better.
  8. I took Yasmin about 4 yrs ago when it first came out... (could've been longer, too long ago to remember the exact year) for exactly 3 months. My libido nearly dropped to nothing, and I felt constantly depressed as well. I got off of it & went back to Orth-Tri at the time. Yasmin didn't do it for me... I do recommend the Nuva-ring though, no complaints. Hope that helps!
  9. I took Yasmin a few months ago and I must say I hated it. I had a lot of the problems you mention, more specifically: bloating, weight gain, breakouts, decreased libido, etc. It just wasn't for me; couldn't see what the rage was all about.

    I since switched back to Microgynon and feel much better. It actually makes my period cramps less bad and doesn't give me any of the aforementioned problems. I do get breakouts though, but only when I'm menstruating.
  10. my body and BCPs don't get a long at all. i tried three or four different kinds over the course of a year....i swear on whatever you want me to swear on that they made me certifiably crazy. moodswings, weight gain, migraines, irregular periods, hotflashes, breakthrough bleeding, acne, if it was a side effect i had it....didn't matter what brand or what dosage (low, medium, high or very high estrogen). my doctor and i are reasonably sure than if i kept taking them long term, i would have ended up with a clot or body reacted that badly to them.

    aaaanyway, within a month of taking my last pill all of my symptoms were gone except the weight gain.....the weight that was water weight left, but i still had about 10 lbs of actual estrogen storing fat that took a while and a lot of work to get off.

    there are other reliable options out there besides the birth control pill (IUDs being the most under utilized one) i just like to throw that out there because lots of people only think of the pill when they hear "reliable birth control" despite the horrible effects it can have on your body.

    good luck in whatever you decide.
  11. I've been on Yasmin for years. My first and only birth control. I haven't had any of those symptoms! Not a single problem whatsoever.
  12. I hated taking Yasmin. I've had the mirena iud for about 2 1/2 years now and it was the best thing I ever did for myself. Of course we're all different, so some of us have a good experience on it and some don't. After my 2nd child, I could not get my cycle to be regular despite many attempts at numerous pills. Even tho the mirena hurt like hell when the dr. inserted it, I would def. do it again.
  13. I don't know about Yasmin, but my friend stopped taking Diane 35 - and it was a giant disaster. She said her face got super greasy and she actually started to LOSE HAIR !

    She did stop without doctor supervision so I would highly recommend seeking professional help with stopping.
  14. Yasmin made me gain weight :tdown: Around 4-6 lbs. I've been off it for about 2 1/2 months now. Still trying to shake the weight completely off.
  15. I went stopped taking Seasonique about three months ago with my doctor's ok. I decided to quit taking it because I gained 20lbs in about two months and my hair started falling out. My skin has been fine since stopping. Fortunately, I have not had any serious problems stopping -- other than cramps and longer periods. I guess that is a trade-off for slowly losing the weight and my hair isn't falling out any more.